- 09-02-2010, 12:33 PM
- 09-02-2010, 12:43 PM
thats a lot of juice to pin at once IMO.
3 tops for myself and thats in glutes / upper quads.
why wouldnt you split it up 2x a week lol? or try to find a blend?Serious Nutrition Solutions
- 09-02-2010, 02:40 PM
Why wouldnt I split it up? Cuz ok sometimes...(which for me it is MOST of the time), it hits a nerve and it hurts like a bitch im scared ****less everyweek of pinning!!
It also hurts like a bitch when I start squeezing the fluid in. Many times I had to pull out cuz it hurt so much. (I do, glute (lateral side ofcourse), flank and delts). I cant even do thigh cuz thigh usually hurts like a mofo
09-02-2010, 03:03 PM
So heres what i get as far as a doseage of things
500-600 on the test e
200-400 on the deca(should have gone NPP if this first cycle, shorter ester)
300 on the eq
try orogel or icing the inj site, and warming up your gear, this will help with the pain and the thichness of drawing from the vial and emptying the barrel.
09-02-2010, 03:08 PM
Oh no, I am not currently using that much...just in the future when I need higher dosages.
Im currently using 3ish mL
1.5ml test e (300mg)
1ml deca (250mg)
and 0.5mL hcg
Ok so ice the site, heat up the gear gotcha. THanks bro.
09-02-2010, 03:30 PM
09-02-2010, 03:31 PM
I am mixing the HCG and test e in while shooting....is that bad?
It is 300mg. I have 200mg/mL. It is delatestryl, pharm grade not UG.
09-02-2010, 03:34 PM
09-02-2010, 03:35 PM
I didnt mix the mcg myself, it came with its own solution. The HCG is vet grade (sorry, only the test e was phram grade)
09-02-2010, 03:39 PM
09-02-2010, 03:39 PM
09-02-2010, 03:58 PM
09-02-2010, 04:02 PM
the reason why it hurts is because you are mixing water and oil. don't do that. HCG should be run as 250-500iu 2x a week tops
09-02-2010, 04:04 PM
09-02-2010, 04:07 PM
And just to add, there isn't a good spot on the human body that will easily take 5ml, so even if you inject only 1 day a week, it will need to be split in 2.
09-02-2010, 05:14 PM
Ok thanks guys!
You mentioned that there is not a spot on the body that can handle 5mL...so what exactly happens if I put 5mL in 1 spot?
09-02-2010, 05:19 PM
well, minimally you'll stretch the muscle, possibly tear it, increase your risk of a sterile abcess, and likely absorb it even slower.
09-02-2010, 05:30 PM
prolly get a steril abcesses - i think thats what its called?, your body part will puff up and look swollen for 1-2 weeks and eventually start returning to normal.
Ive done it before, dont be n idiot split the dose.
and no. I did not inject 5ml at once, it was like 3
Serious Nutrition Solutions
09-02-2010, 05:44 PM
I can get to 3.5-4ml in a glute ok
09-02-2010, 05:47 PM
09-02-2010, 06:56 PM
No, it isnt an abscess; an abscess is your body walling off an infection, so the infection stays confined to a local spot.
That bulge you are talking about would mean that the body isnt able to absorb that large dose so quickly.
UNless ofcourse...that oily bulge was contaminated, then it would be an abscess.
09-02-2010, 07:30 PM
09-03-2010, 05:37 AM
I also experimented with injecting subcutaneously....that gave me the biggest whoopses.
I just learned in pharmacology that you might lose some of the medication if you go subcute, esp one that wasnt meant to go subcute. Although, I never learned exactly WHERE the medication goes if you lose it...